# SDR YENA2020052170352

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 39,399 hours, 25,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE PROFILE WEB BTW FR12 AND FR16 LH SIDE AT FWD GALLEY AREA; (RESOLVED ON W/O: 1032226 TASKCARD: NR-00001 ) ACCOMPLISHED REPAIR TOFWD FUSELAGE LH SILL FLOOR BETWEEN FR12 TO FR16 IAW EC E20-468-01
